# SDR SWAA2022011361014

- Difficulty date: January 13, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 53,641 hours, 33,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1674; M1675; M1669; M1673; M1672 ; EMERGENCY LIGHT ATTERIES FAILED CAPACITY TEST AT LOCATIONS M1674; M1675; M1669; M1673; M1672 / [01] REMOVED AND REPLACED BATTERY'S AT LOCATIONS M1674; M1675; M1669; M1673; M1672 PER AMM 33-51-06 AND DWG 33500005
